# SDR SWIA200515518

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 27,989 hours, 39,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120237
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,602 hours, 10,019 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ANNUNCIATOR "FLAPS TOO LOW" SOUNDS ON SHORT FINAL WITH FLAPS.  REPLACED FLAP HANDLE IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
